The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 2, Issue 5

Contents Numerical Algorithms
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Daniel Baltzer

PostPosted: Fri Nov 29, 2002 2:28 pm    
Subject: Contents Numerical Algorithms
Reply with quote

Contents Numerical Algorithms

Editor-in-Chief: Claude Brezinski, Laboratoire d'Analyse Numerique et
d'Optimisation, UFR IEEA - M3, Universite de Lille 1, France, fax: +33 - 20
43 49 95, e-mail: brezinsk@frcitl81.bitnet

Numerical Algorithms, Volume 3 (1993), issues 1-4:

Moment problem formulation of the Schrödinger equation, D. Bessis and C. R.
Extrapolation methods in numerical integration, P. Rabinowitz
A reliable modification of the cross rule for rational Hermite
interpolation, B. Beckermann and C. Carstensen.
A uniform approach for Hermite Pade and simultaneous Pade approximants and
their matrix-type generalizations, B. Beckermann and G. Labahn.
Interpolatory integration rules and orthogonal polynomials with varying
weights, T. Bloom, D.S. Lubinsky and H. Stahl.
Para-orthogonal Laurent polynomials and associated sequences of rational
functions, C.M. Bonan-Hamada, W.B. Jones, W.J. Thron and A. Magnus.
Some vector sequence transformations with applications to system of
equations, C. Brezinski and H. Sadok.
A Favard theorem for orthogonal rational functions on the unit circle, A.
Bultheel, P. Gonzalez-Vera, E. Hendriksen and O. Njastad.
A moment problem associated to rational Szego functions, A. Bultheel, P.
Gonzalez-Vera, E. Hendriksen and O. Njastad.
Orthogonal rational functions and quadrature on the unit circle, A.
Bultheel, P. Gonzalez-Vera, E. Hendriksen and O. Njastad.
Rational approximants to symmetric formal Laurent series, M. Camacho and P.
Rational interpolation with a single variable pole, J. M. Carnicer.
The Neville-Aitken formula for rational interpolants with prescribed poles,
C. Carstensen and G. Muhlbach.
Rational approximations for the cosine function: P-acceptability and order,
J.P. Coleman.
Multivariate rational data fitting: general data structure, maximal
accuracy and object orientation, A. Cuyt and B. Verdonk.
Implementation of the recurrence relations of biorthogonality, Z. Da Rocha.
Convergence of simultaneous Hermite-Pade approximants to the n-tuple of
q-hypergeometric series, M. G. de Bruin, K.A. Driver and D.S. Lubinsky.
Bivariate Hermite-Birkhoff interpolation and Vandermonde determinants, M
Gasca and J.J. Martinez.
Matrix orthogonal Laurent polynomials and two-point Pade approximants, C.
Gonzalez-Concepcion, P. Gonzalez-Vera, and E. Hendriksen.
On extrapolation of Jagerman and Stetter rules, S. Gonzalez-Pinto, P.
Gonzalez-Vera and J.C. Santos.
Solution of integral equations using function-valued Pade approximants II,
P.R. Graves-Morris and R. Thukral
Rational approximation to Neumann series of Bessel functions, N. Hayek, P.
Gonzalez-Vera and F. Perez-Acosta.
A Levin-type algorithm for accelerating the convergence of Fourier series,
H.H.H. Homeier.
Asymptotics for Szego polynomial zeros, W.B. Jones, O. Njastad and H. Waadeland.
Evaluation of a rational function, A.G. Law, C.N. Zhang, A. Rezazadeh and
L. Jodar.
The quadratic convergence of the topological epsilon algorithm for systems
of nonlinear equations, H. Le Ferrand.
Quadratic decomposition of orthogonal polynomials: a matrix approach, F.
Marcellan and G. Sansgire.
Two-dimensional orthogonal polynomials, their associated sets and the
co-recursive sets, P. Maroni.
Convergence and acceleration properties for the vector e-algorithm, A.C. Matos.
On the internal stepsize of an extrapolation algorithm for IVP in ODE,
M.Murofushi and H. Nagasaka.
Extrapolation methods for some singular fixed point sequences, N. Osada.
On higher order Pade-type approximants with some prescribed coefficients in
the numerator, M.A. Pinar and T.E. Perez.
Particular rules for the O-algorithm, M. Redivo Zaglia.
Clifford algebras and vector-valued rational forms II, D.E. Roberts.
P.C.-fractions and Szego polynomials associated with starlike univalent
functions, F. Ronning.
Sobolev inner products and orthogonal polynomials of Sobolev type, A, Ronveaux.
Asymptotic behaviour of iterated modified transforms on some slowly
convergent sequences, P. Sablonniere.
Numerical factorization of a polynomial by rational Hermite interpolation,
T.Sakurai, H. Sugiura and T. Torii.
On extending backwards positive definite sequences, F.H. Szafraniec.
Global extrapolation with a parallel splitting method, X.-C. Tai.
Limit period Schur algorithms, W.J. Thron.
A general module theoretic framework for vector M-Pade and matrix rational
interpolation, M. van Barel and A. Bultheel.
Best choice of the pole for the Pade-type approximant of a Stieltjes
function, J. van Iseghem.
Interpolation between sequence transformations, E.J. Weniger.

Requests for sample copies and orders are to be sent to J.C. Baltzer AG,
fax: +41-61-692 42 62, e-mail:
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.027640 seconds : 18 queries executed : GZIP compression disabled